Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Stomach Pain Am I Infected Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...(unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days, contains blood, or if you have a high fever or stomach pain you should contact your health care provider. Your health care provider should: Test your stool to see if you have a parasite, protozoa (microscopic organism), virus, or bacteria Check your blood for...
Ask the Experts

hiv/aids causing abdomen pain

Everyday/night I have sever abdomen pain that feels as if a semi is driving through me. Or something is twisting it uncontrollablly. The pain is almost unbearable. I wake up soaked in sweat, hungry but my stomach feels full, when I do eat, it gives...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...In the setting of HIV infection +/- treatment the differential diagnosis for severe recurrent abdominal pain is long and may involve HIV related or unrelated diseases. Common causes of recurren tabdominal pain include stomach ulcers, Read more »

hep c hiv

hi.i have been successfully treated for hep c.but have cirrhosis now and i am suffering terribly with stomach problems .I asked the doc/registra could i have hiv/aids he said he doubts it as it would show in my LFT results.and dont worry about it,...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...had a diagnosis of cirrhosis in the past, you should still have monitoring of your liver by ultrasound - particularly if your "stomach problems" include pain in your right upper abdomen. I would also consider obtaining an ultrasound if you are at... Read more »

Please Doctor! I am sure Hep C has affected tests.

What exactly is Acute Hep C, because I am pretty confident that is what I had that made me so sick after my snorting incident. This would also account for the weight loss, abdominal pain, loss of appetite, extreme nausea, I felt like I was dying for...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...and legs. I have night sweats, headaches, major abdominal pains, in addition I was diagnosed by my doctor with shingles. My stomach hurts all the time and I feel nauseated and it hurts a lot after I eat. I think I may have had HIV from years ago... Read more »

Pancratitis and HIV??

I am HIV positive and have had pancratitis. I stopped drinking and am wondering if the pancreas heals itself? The excruciating pain in my stomach and back are gone and I feel much better. Will it cime back?? Thanks LJS.
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...pancreatitis they may be more sensitive in the future to other conditions/exposures known to trigger pancreatitis (such as some HIV drugs or medications like pentamidine used to treat certain HIV-related infections). Your HIV specialist often... Read more »
Articles
AIDSinfo

An Overview of Reyataz (Atazanavir)

...in patients taking atazanavir. Other less serious side effects have also been reported: nausea headache stomach pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of... Read more »
The Well Project

Side Effects of HIV Drugs

...likely to develop lactic acidosis. Lactic acidosis can lead to liver problems. Symptoms include fatigue, nausea, vomiting, stomach pain, shortness of breath, and weakness in the arms and legs. If you notice any of these symptoms, call your... Read more »
AIDS InfoNet

Azithromycin (Zithromax)

... What Is Azithromycin? Why Do People With HIV Take Azithromycin? What About Drug Resistance? How Is Azithromycin Taken? What Are the Side Effects? How Does Azithromycin Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...desired effects, lamivudine can cause some unwanted effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs;... Read more »
Connect With Others

Suspected hiv notice coming.

Posted by diego47, 2 Replies
...everything (STD) and was negative for everything. Fast forward to November 19th. I had to go to the emergency room with severe stomach pain and cramps. Turns out my appendix was to blame and it was taken out. Fast forward to December 19th, during... Read more »

Infected or not??

Posted by Robertguy, 1 Reply
Hi, folks I hanged out with a guy last 16th feb (3 weeks now) and got unsave oral sex. Fews days later, I felt hard headache, chills on my spine, my tongue turn into white, pain in my stomach and all my legs. The symtomns apaered that soon? I got... Read more »

im weak......7 weeks negative is useless

Posted by regretidiotz, 7 Replies
...weak....i have a 7 weeks negative result but somehow i still cannot comfort myself that theres a possibility that i do not have hiv. not only are my symptoms too real (i have many of them), but my wife also has them....these are too real to be... Read more »

Husband just diagnosed with AIDS

Posted by jillymae06, 8 Replies
...ordered an HIV test. My husband is anemic, his bone marrow is only producing 4% of the blood cells it should, he is having stomach pains. Now we find out he's been in the AIDS stage for over a year. I never knew he had been unfaithful to me... Read more »